MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MISSION KIT; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MISSION KIT; BIOPSY INSTRUMENT
Catalog Number 1816MSK
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.(expiration date: 12/2026).The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to a biopsy procedure, the outer box of the device was allegedly found to be mislabeled with a different product code; however, the device within the outer box was correctly labelled.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: as this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of five for this event.H10: as the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of five for this event.Manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.Three electronic photos were provided and reviewed.The 1st photo shows a label information that was observed that the packaging of the reported lot indicate product code 1816msk.The 2nd photo shows a label information that was observed that the short labels of packaging of the reported lot indicate product code 1816ms instead of the correct product code 1816msk.The 3rd photo shows one carton (5 devices) which shows both front and short label.Based on the photo review, the reported device marking/labeling problem can be confirmed.Therefore, the investigation is confirmed for the reported labeling problem as the short labels of packaging of the reported lot indicate product code 1816ms instead of the correct product code 1816msk in the provide photo.A definitive root cause for the reported labelling problem issue is determined to be manufacturing related.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.End carton label: field 1 in the photo provided states "1816ms", per label, carton end, mission disposable core biopsy instrument/kit 37269677 rev.0 field 1 should state "1816msk".Field 7 in the photo states "disposable core biopsy instrument", per label, carton end, mission disposable core biopsy instrument/kit 37269677 rev.0 field 7 should state "disposable core biopsy instrument kit".Field 12 shows the incorrect gtin number per label, carton end, mission disposable core biopsy instrument/kit 37269677 rev.0.Carton label: no anomalies were noted in the photo provided per label, carton mission disposable core biopsy instrument/kit 37269678 rev.1.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MISSION KIT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CAREFUSION D.R. 203 LTD.
zona franca las americas
km 22-e-1
santo domingo 11606
DR   11606
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19678321
Report Number2020394-2024-00975
Device Sequence Number17883678
Product Code KNW
UDI-Device Identifier00801741097065
UDI-Public(01)00801741097065(11)240218(17)261228(10)0001551185
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K171953
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1816MSK
Device Lot Number0001551185
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer07/29/2024
10/03/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date08/27/2024
10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown